CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
我国网络媒体研究嬗变过程及趋势探析 期刊论文
科技促进发展, 2019, 卷号: 000, 期号: 001, 页码: 11
Authors:  邵昱姝;  王宗水;  刘海燕
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于GMDH混合模型的能源消费量预测研究 期刊论文
中国管理科学, 2017, 卷号: 000, 期号: 012, 页码: 158
Authors:  肖进;  孙海燕;  刘敦虎;  曹瀚文;  汪寿阳
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
线性测量误差模型的平均估计 期刊论文
系统科学与数学, 2012, 卷号: 032, 期号: 001, 页码: 1
Authors:  王海鹰;  邹国华
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
资金约束供应链中最优融资和生产决策研究 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 011, 页码: 1412
Authors:  屠惠远;  华国伟;  汪寿阳
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于投入产出分析的建筑节能经济-环境影响测算模型的研究和应用 期刊论文
系统科学与数学, 2010, 卷号: 000, 期号: 001, 页码: 12
Authors:  刘秀丽;  汪寿阳;  杨翠红;  陈锡康;  谢刚;  李慧勇
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
极小极大加系统fgh的输出反馈镇定 期刊论文
控制理论与应用, 2009, 卷号: 000, 期号: 009, 页码: 937
Authors:  魏红昀;  陈文德;  王永骥
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Blow-up solutions of inhomogeneous nonlinear Schrodinger equations 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2006, 卷号: 26, 期号: 2, 页码: 137-169
Authors:  Pang, PYH;  Tang, HY;  Wang, YD
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
inhomogeneous nonlinear Schrodinger equation  blow-up  
A direct algebraic method to obtain solitary solutions of nonlinear differential-difference equations 期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 9, 页码: 3992-3994
Authors:  Yu, YX;  Wang, Q;  Zhao, XQ;  Zhi, HY;  Zhang, HQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
differential-difference equations  Hybrid lattice equation  travelling wave solution  solitary solution  
Blow-up solutions of inhornogeneous nonlinear Schrodinger equations on torus 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 61, 期号: 5, 页码: 839-855
Authors:  Pang, PYH;  Tang, HY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
inhomogeneous nonlinear  Schrodinger equation  blow-up  
The Cauchy problem for non-autonomous nonlinear Schrodinger equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 4, 页码: 522-538
Authors:  Pang, PYH;  Tang, HY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-autonomous Schrodinger equations  local existence  global existence